About the number of models of theories of locally free algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2015), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the number of prime models over finite sets and of limit models for countable complete theories of locally free algebras.
Keywords:
limit model, prime model, locally free algebra.
@article{IVM_2015_6_a0,
author = {K. A. Baikalova},
title = {About the number of models of theories of locally free algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {2015},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2015_6_a0/}
}
K. A. Baikalova. About the number of models of theories of locally free algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2015), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_2015_6_a0/
[1] Maltsev A. I., “Aksiomatiziruemye klassy lokalno svobodnykh algebr nekotorykh tipov”, Sib. matem. zhurn., 3:5 (1962), 729–743 | Zbl
[2] Belegradek O. V., “Teoriya modelei lokalno svobodnykh algebr”, Teoriya modelei i ee primeneniya, Nauka, Sib. otd., Novosibirsk, 1988, 3–25 | MR
[3] Sudoplatov S. V., Problema Lakhlana, Izd-vo NGTU, Novosibirsk, 2009